# SDR SWAA2019012828891

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 49,308 hours, 29,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT SIDE WALL LIGHT INOP AT ROW 12.  R&R LIGHT BALLAST IAW AMM.
